CSN Login
Members Online: 15

strange tingling/vibrations

Demi1
Posts: 4
Joined: Oct 2004

I was treated for Hodgkin's stage IIA last year. I received 3 cycles of ABVD which ended in August 2004 and mantle field radiation which finished in November 2004. I have been in remission ever since and feeling great. However over the past week I have started to notice a strange tingling/vibration feeling in my legs and lower back when I look down or lower my chin to my chest, this is especially noticeable after I have been walking.

I looked through earlier posts and found some people that seem to have had the same symptoms but these were posted almost a year ago so I don't expect to get any reply.

Has anyone here noticed similar symptoms and if so have you had any answers from your doctors?

Thanks

stepet
Posts: 69
Joined: Dec 2003

As I sit here now I have tingling sensations in my right arm and hand. I am out of treatment now for almost two years. I remember the feeling you are talking about right after treatment, it feels very strange, but it does go away after awhile. Good luck and just think at least we are here to feel these after effects right?

lhodnet
Posts: 62
Joined: May 2004

OMG! I have the EXACT same sypmtom - i was worried for a bit, but now am not. :)

I had a very hard time with the vincristine - I had the stanford V treatment (ended 8.20.04) and the vincristine was horrible for me. right after chemo, my fingers tingled a ton and then that went away and now i have this exact sypmtom you are talking about.

I go to the dr's for my 6 mo checkup in two weeks and will ask him about this then too.

I am thinking this is a normal thing, but will ask the dr anyway.

Regards,
Lisa

pjm
Posts: 3
Joined: Jan 2005

Hi this site is so cool it makes you feel like your not alone. I was diagnosied last March when I was 6 months pregnant after having my son 2 months early i started my abvd and had treatment every 2 weeks for 6 months and a week before christmas i recieved the best pressie ever it has gone hurrah!BUT side effects are still here it is great that iam here as the rest of you BUT they are hard to live with i had trouble with my hands from the middle of my treatment they became very sensitive to heat and cold and tingled it actual feels like i'm wearing a pair of gloves all the time which is not great when you have a baby to look after, also feel very tired all the time and its not due to my baby as he has slept through since 2 months old(vv lucky)also in the past month my legs have started to tingle too must be another side effect
BUT LEAST WE ARE HERE TO FEEL IT!!! although annoying and fustrating

kiren
Posts: 40
Joined: Jul 2004

HI, same here I have been through it all too. Now 6 years after treatment the only problem that persist is that the arm that used to hurt before I was diagnosed with HD and on which side I had the lymphnode and biopsy done, I still feel pain there if I lift anything, even hang my purse. It used to scare me at first because the hurt would remind me of the pain and HD (I thought it is coming back). Well seems like nothing can be done about it so I have to live with it.

nlawrence
Posts: 1
Joined: Apr 2004

Don't worry, I have been experiencing the same thing, freaked out when it started to happen, but it is actually damage to the spinal cord, which I have been told by my radiation oncologist that it will eventually go away. I had the same thing happening, especially when walking or doing exercise. And I too thought, what now???!!! Ask your radiation oncologist, it actually has a scientific name that I cannot remember. Hope this helps, as long as it isn't going to kill me, and it will hopefully go away, play on.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network